# SDR CALA2019051300744

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99835751 FWD WET AREA BETWEEN STA 340 AND STA 360 APPROX BL.O FLOOR SUPPORT HAS A CRACK AT FASTNER HOLE REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT FWD WET AREA BETWEEN STA 340 AND STA 360 APPROX BL0 PER REF SRM 51-40-02 AND DWG 141A5400.
